MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED GOLDLINE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 131307A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received 3 of item 131307a in unopened original packaging.Performed a visual inspection of the devices, there were no obvious signs of a breach.Performed a functional inspection, the devices was dye leak tested which indicated that the 2 of the 3 devices had insufficient heat seals as there was leakage.Root cause cannot be determined, however, based upon evaluation of the device and the ifu; a possible cause of this event could be the package was improperly sealed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to inspect and test each device before each use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported that the 131307a device had an insufficient heatseal found during incoming inspection.No patient involvement occurred.The shipment associated with the rga for this device has not yet been returned for evaluation and it has not been confirmed that an insufficient heatseal causing a sterility breach has occurred.Based on the information available, and the decision tree results, this complaint does not meet the definition of a reportable event.Upon the receipt of the device, an evaluation will be conducted and if a breach of sterility is confirmed the reporting decision will be reassessed at that time.Update: the device was returned and evaluated.The completion of the device evaluation confirmed an insufficient heatseal; therefore, this complaint has been reassessed and meets the criteria for a reportable event.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED GOLDLINE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key21469644
Report Number3007305485-2025-00025
Device Sequence Number3390883
Product Code GEI
UDI-Device Identifier30653405056632
UDI-Public(01)30653405056632(17)271009(10)202210105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number131307A
Device Lot Number202210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic